Xiaochuan Yang

Xiaochuan Yang

Postdoctoral researcher

Faculty or Centre Faculty of Science, Technology and Medicine
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E05 0525-040
Email
Telephone (+352) 46 66 44 5393
Fax (+352) 46 66 44 35393
powered by
orbilu.uni.lu

In press

Full Text
See detailRestricted hypercontractivity on the Poisson space
Nourdin, Ivan; Peccati, Giovanni; Yang, Xiaochuan

in Proceedings of the American Mathematical Society (in press)

Top of Page

2020

Full Text
See detailMultivariate normal approximation on the Wiener space: new bounds in the convex distance
Nourdin, Ivan; Peccati, Giovanni; Yang, Xiaochuan

E-print/Working paper (2020)

Top of Page

2019

See detailMultivariate stable approximation in Wasserstein distance by Stein's method
Chen, Peng; Nourdin, Ivan; Xu, Lihu; Yang, Xiaochuan

E-print/Working paper (2019)

See detailNon-integrable stable approximation by Stein's method
Chen, Peng; Nourdin, Ivan; Xu, Lihu; Yang, Xiaochuan; Zhang, Rui

E-print/Working paper (2019)

Full Text
See detailOn the favorite points of symmetric Lévy processes.
Li, Bo; Xiao, Yimin; Yang, Xiaochuan

in Journal of Theoretical Probability (2019)

Full Text
See detailMultifractal properties of sample paths of ground state-transformed jump processes
Lorinczi, Jozsef; Yang, Xiaochuan

in Chaos, Solitons and Fractals (2019)

Full Text
See detailBerry-Esseen bounds in the Breuer-Major CLT and Gebelein's inequality
Nourdin, Ivan; Peccati, Giovanni; Yang, Xiaochuan

in Electronic Communications in Probability (2019), 24(34), 1-12

Full Text
See detailOn sojourn of Brownian motion inside moving boundaries.
Seuret, Stephane; Yang, Xiaochuan

in Stochastic Processes and Their Applications (2019)

Top of Page

2018

Full Text
See detailHausdorff dimension of the range and the graph of stable-like processes
Yang, Xiaochuan

in Journal of Theoretical Probability (2018)

Full Text
See detailMultifractality of jump diffusion processes
Yang, Xiaochuan

in Annales de L'Institut Henri Poincaré. Analyse Non Linéaire (2018)

Top of Page